# SDR FDEA201104271639

- Difficulty date: April 27, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 53,145 hours, 12,100 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ABA7684501
- Condition: Corroded
- Location: Bs 475
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT STATION 475 X=-27.5 SEAT TRACK FOUND CORRODED.   REMOVED AND REPLACED AS PER SRM 51-33-01 REVISION 46. SEAT TRACK FABRICATED AS PER DRAWING ABA7684 REVISION A.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 112.
